Open Access
Translator Disclaimer
2002 Deforming the singly periodic genus-one helicoid
David Hoffman, Fusheng Wei
Experiment. Math. 11(2): 207-218 (2002).

Abstract

The Weierstrass data are derived--from geometric assumptions--for a family of screw-motion-invariant minimal surfaces asymptotic to the helicoid. The period problem for these data is solved numerically and the the surfaces are approximated using adaptive mesh methods. These simulations give strong evidence that the family exists, is continuous, consists of embedded surfaces, and limits to the genus-one helicoid.

Citation

Download Citation

David Hoffman. Fusheng Wei. "Deforming the singly periodic genus-one helicoid." Experiment. Math. 11 (2) 207 - 218, 2002.

Information

Published: 2002
First available in Project Euclid: 3 September 2003

zbMATH: 1116.53301
MathSciNet: MR1959264

Subjects:
Primary: 53A10

Rights: Copyright © 2002 A K Peters, Ltd.

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.11 • No. 2 • 2002
Back to Top